Jump to content
ACN Latitudes Forums
  • ACN Premium Membership Free Trial

Sign in to follow this  
Ashly

Can clonidine make OCD worse?

Recommended Posts

Dear friends 

I wanted to check if clonidine can make OCD symptoms worse? Our son 6 yr old had an acute onset of tics and not knowing what to do we went ahead with .5 mg clonidine at night for 10 days. During this time his OCD symptoms and nightmares worsened quite a bit. If I look back there were some before the acute onset as well. We stopped clonidine. Symptoms reduced although tics came back. We followed up with sessions with psychologist as well. Anybody else seen any connection like this? 

Thx much,

Ashly

Share this post


Link to post
Share on other sites

Any luck finding out about this?  If not, you might have to try posting in the Tourette's or PANS forums, even though it's not really the right topic for it, as people tend not to look at this one.  (Or post there just giving a link to this thread and saying to answer there.)  I'm afraid I don't know myself or I'd tell you!

Share this post


Link to post
Share on other sites

My son was never on clonidine but my husband, who also has TS, was given it for high blood pressure and it not only made his OCD much much worse, it made him a bit psychotic! Coming off it stopped those alarming symptoms.

I know some people seem to tolerate it, but not my 2 TS family members

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...